A New Representation of Canal Surfaces with Split Quaternions in Minkowski 3-Space


Kocakusakli E., Tuncer O. O. , Gok I., Yayli Y.

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.27, no.2, pp.1387-1409, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1007/s00006-016-0723-5
  • Title of Journal : ADVANCES IN APPLIED CLIFFORD ALGEBRAS
  • Page Numbers: pp.1387-1409

Abstract

In this paper, we introduce canal surfaces determined by spherical indicatrices of any spatial curve in Minkowski 3-space by means of timelike split quaternions. Moreover, using orthogonal matrices corresponding to these quaternions, the canal surfaces are obtained as homotetic motions. Then, we investigate a relationship between the canal surfaces and unit split quaternions. Finally, we present some interesting examples with figures.